HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Epilepsy (https://www.healthboards.com/boards/epilepsy/)
-   -   Lamictal and Prozac Rash? (https://www.healthboards.com/boards/epilepsy/455580-lamictal-prozac-rash.html)

felixjunkie 12-19-2006 12:49 PM

Lamictal and Prozac Rash?
 
I have Temporal Lobe Epilepsy and Depression, and a few weeks ago I was put on Prozac for my depression and Lamictal to stop my seizures. About two weeks into taking the meds (50 mg of lamictal and 10mg of prozac daily) I started to notice that the skin around my eyes was very dry and callous-ish and becoming flaky (not very fun!). Then the itching and swelling/redness started, where I just wanted to take some brillo and rub my eyelids until they were numb (and now my whole upper/lower eyelid was made of white, flaky skin), and I started to notice other patches of dry skin appearing (chin, stomach, hands,). I called the nuero, and he said to stop lamictal immediately and take some Benadryll, and so I did. Now, over a week later, my eyes still itch like mosquito bites on some days, and the flaky skin is back! (it went away for about 2 days).

I just don't get it. Is it possible that this has all been a reaction to the Prozac rather than the Lamictal? I would actually prefer that scenario, because since I've stopped the Lamictal, my auras and headaches are back (no seizures yet, but they're to come I'm sure,) and much of my anxiety/depression has returned full force! I thought the Prozac had taken care of my anxiety, but I guess it was the Lamictal all along. I kind of miss the Lamictal, and the fact that I still have the rash while my auras have returned makes me think it's the Prozac instead.

Does anyone know if this could be a side effect from Prozac? Or does anyone know whether or not the rash will get worse if I continue the Lamictal in very small increments?

Help Please :( !!


All times are GMT -7. The time now is 12:54 PM.